# SDR V0XD20150606140

- Difficulty date: June 4, 2015
- Submitted: June 6, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 16,045 hours, 10,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 295, BETWEEN STRINGER 25L & 25R HAS SIGNS OF CORROSION.  CUT OUT CORRODED SECTION OF FRAME.  CUT & DRILLED NEW FRAME SECTION, FABRICATED REPAIR SPLICES & INSTALLED WITH TWO ANGLES, PN S6144-13 & S1710-4, IAW REO 670-53-21-799, DATED 30 JAN 2012.
